Alert archive / Wisconsin / River Flood Advisories in 2017
River Flood Advisory 22, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood advisory at May 19, 2017, 10:08 AM CDT for Florence County, Marinette County, Wisconsin; Dickinson County, Menominee County, Michigan. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2017, 10:08 AM CDT (15:08 UTC)
- Expired
- May 20, 2017, 10:08 PM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Dickinson County, MI, Menominee County, MI, Florence County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River below Big Quinnesec Falls Dam (BGQW3).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood advisory went out at May 19, 6:49 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 19, 6:49 AM CDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 649 AM CDT Fri May 19 2017 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 419 AM CDT Fri May 19 2017 Mid level warm advection will produce middle and high clouds that will combine with a cool northeast wind from Lake Michigan to hold temperatures down 10 to 15 degrees below normal today. SOme sprinkles or very light rain could fall from the clouds in central Wisconsin this afternoon but it should stay generally dry. Cloudy skies will hold temperatures close to normal tonight despite a cool wind from the lake. A strong upper trough lifting northeast from Nebraska will produce upper diffluence and low level warm advection that will result in a steady rain for Saturday. Some elevated thunderstorms are possible north of the warm front over the southern part of the forecast area. Highs Saturday will be held well below normal due to the clouds, rain and east northeast winds. .LONG TERM...Saturday Night Through Thursday Issued at 419 AM CDT Fri May 19 2017 There is a chance for showers, and possibly some thunderstorms, Saturday night with a low pressure system from the Plains passing west of the forecast area. Sunday should be dry at most locations in the dry slot of the system, though there could still be some showers in north central Wisconsin into Sunday night before the system departs. Another surface low and a mid level trough moving in from the northwest will bring rain back to the area, mainly Monday night and Tuesday. Rain chances could linger into Wednesday morning in eastern Wisconsin. Model differences resulted in just some areas of slight chance PoPs through the end of the forecast. Highs will be cooler than normal on Sunday due to clouds and rain and from Tuesday through Thursday in a more northwest flow aloft. Near normal temperatures should prevail on Monday. && .AVIATION...for 12Z TAF Issuance Issued at 649 AM CDT Fri May 19 2017 Good flying weather through tonight with just some high clouds today and mid clouds tonight. A low pressure system will bring rain and IFR conditions Saturday and Saturday night with gusty easterly surface winds near the lake and bay. Showers should end Sunday with conditions improving to MVFR by afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 9 AM CDT this morning for WIZ020-030-031- 035>037-045-073-074. Freeze Warning until 9 AM CDT this morning for WIZ005-010>013- 018-019-021. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, May 19, 4:39 AM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 439 AM CDT Fri May 19 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 439 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Some rivers and streams in central and northern Wisconsin will remain above bankfull due to recent rains. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible on Saturday and Saturday evening. While the threat of severe weather appears low at this time, locally heavy rain is possible which may aggravate river flooding from earlier heavy rainfall. There is also a slight chance of thunderstorms Monday evening. It is too early to determine if any of these storms may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-200945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 439 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Increasing east winds may produce conditions hazardous to small craft Saturday afternoon and evening. There is a chance for thunderstorms Saturday afternoon and evening and again Monday evening. RDM/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:35 PM CDT | River Flood Warning | GRB | Portage | 64 hr |
| May 18, 7:36 PM CDT | River Flood Warning | GRB | Portage | 64 hr |
| May 19, 7:47 AM CDT | Small Craft Advisory | GRB | 41 hr | |
| May 19, 10:08 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 19, 12:19 PM CDT | River Flood Warning | GRB | Wood | 48 hr |
| May 19, 12:19 PM CDT | River Flood Warning | GRB | Marinette | 4 days |
Nearby
River Flood Advisories in Wisconsin, 2017River Flood Advisories in Michigan, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.